Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Cagnetti, Filippo, Gomes, Diogo, Mitake, Hiroyoshi and Tran, Hung V (2015) A new method for large time behavior of degenerate viscous Hamilton--Jacobi equations with convex Hamiltonians. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 32 (1). pp. 183-200. ISSN 0294-1449

Kenig, Carlos E and Koch, Gabriel S (2011) An alternative approach to regularity for the Navier–Stokes equations in critical spaces. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 28 (2). pp. 159-187. ISSN 0294-1449

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, SO(n) and the p-energy over a space of measure preserving maps. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 26 (5). pp. 1897-1924. ISSN 0294-1449

Tang, Qi and Zhang, Kewei (2007) An evolutionary double-well problem. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 24 (3). pp. 341-359. ISSN 0294-1449

This list was generated on Sun Mar 26 21:55:21 2017 BST.